Journal of Applied Mathematics and Stochastic Analysis
Volume 2006 (2006), Article ID 65023, 7 pages
doi:10.1155/JAMSA/2006/65023
Chover-type laws of the iterated logarithm for weighted
sums of ρ∗-mixing sequences
Department of Mathematics and Statistics, Zhejiang Gongshang University, Hangzhou 310035, China
Received 24 September 2004; Revised 31 May 2005; Accepted 31 May 2005
Copyright © 2006 Guang-hui Cai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract
To derive a Baum-Katz-type result, we establish a Chover-type law
of the iterated logarithm for the weighted sums of
ρ∗-mixing and identically distributed random variables
with a distribution in the domain of a stable law. Our result
obtained not only generalizes the main results of Peng and Qi
(2003) and Qi and Cheng (1996) to ρ∗-mixing sequences
of random variables, but also improves them.